# SDR AALA202407199805

- Difficulty date: July 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 29,817 hours, 12,051 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING THE PERIODIC SERVICE CHECK MAINTENANCE FOUND THE R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. MAINTENANCE SERVICED THE R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
